RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 25, Number 3, Pages 407–409 (Mi tmf4084)  

This article is cited in 2 scientific papers (total in 2 papers)

Direct proof of the equivalence of two forms of the nonequilibrium statistical operator

S. V. Tishchenko


Abstract: It is directly shown that the averages of any phase function over D. N. Zubarev's nonequilibrium statistical operator (NSO) [1] and over the NSO proposed by D. N. Zubarev and V. P. Kalashnikov [4] coincide with each other.

Full text: PDF file (180 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 25:3, 1218–1220

Bibliographic databases:

Received: 23.06.1975

Citation: S. V. Tishchenko, “Direct proof of the equivalence of two forms of the nonequilibrium statistical operator”, TMF, 25:3 (1975), 407–409; Theoret. and Math. Phys., 25:3 (1975), 1218–1220

Citation in format AMSBIB
\Bibitem{Tis75}
\by S.~V.~Tishchenko
\paper Direct proof of the equivalence of two forms of the nonequilibrium statistical operator
\jour TMF
\yr 1975
\vol 25
\issue 3
\pages 407--409
\mathnet{http://mi.mathnet.ru/tmf4084}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=496261}
\zmath{https://zbmath.org/?q=an:0355.60071}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 25
\issue 3
\pages 1218--1220
\crossref{https://doi.org/10.1007/BF01040131}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4084
  • http://mi.mathnet.ru/eng/tmf/v25/i3/p407

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. N. Zubarev, A. V. Prozorkevich, S. A. Smolyanskii, “Derivation of nonlinear generalized equations of quantum relativistic hydrodynamics”, Theoret. and Math. Phys., 40:3 (1979), 821–831  mathnet  crossref  mathscinet  isi
    2. M. I. Auslender, V. P. Kalashnikov, “Equivalence of two forms of the nonequilibrium statistical operator”, Theoret. and Math. Phys., 58:2 (1984), 196–202  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:259
    Full text:70
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019